We’re taking steps toward real change to address racism head-on.

Advil PM (120 Count) Pain Reliever / Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen, 38mg Diphenhydramine

Average Rating:(4.7)out of 5 stars
Walmart # 4053575
$14.97$14.97
(12.5 cents/EA)
FSA and HSA eligible
Free
NextDay delivery
.
Free
2-day delivery
on $35+ orders

Arrives by Thu, Jul 9

Free pickup today

In stock at San Leandro, 15555 Hesperian Blvd

Sold & shipped byWalmart
Sleep better with Advil PM. By combining the #1 selling pain reliever with the #1 selling soothing sleep aid (2), Advil PM helps you fall asleep faster and stay asleep longer (1). Don't let backache, minor arthritis pain, joint pain or other minor nighttime aches and pains interrupt a restful night's sleep. Put Pain to Rest: Sleep is your body’s natural way to revitalize and recover from the wear and tear of the day. If pain is keeping you awake, try Advil PM for unsurpassed nighttime pain relief. (3) Ingredients: The active ingredients in Advil PM Caplets include 200 milligrams of ibuprofen (an NSAID) and 38 milligrams of diphenhydramine citrate. (1) Compared to a placebo or no treatment (2) Among OTC brands (3) Among leading OTC nighttime pain relievers

About This Item

We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here, and we have not verified it.
Sleep better with Advil PM. By combining the #1 selling pain reliever with the #1 selling soothing sleep aid (2), Advil PM helps you fall asleep faster and stay asleep longer (1). Don't let backache, minor arthritis pain, joint pain or other minor nighttime aches and pains interrupt a restful night's sleep. Put Pain to Rest: Sleep is your body’s natural way to revitalize and recover from the wear and tear of the day. If pain is keeping you awake, try Advil PM for unsurpassed nighttime pain relief. (3) Ingredients: The active ingredients in Advil PM Caplets include 200 milligrams of ibuprofen (an NSAID) and 38 milligrams of diphenhydramine citrate. (1) Compared to a placebo or no treatment (2) Among OTC brands (3) Among leading OTC nighttime pain relievers
  • FALL ASLEEP FASTER & STAY ASLEEP LONGER (1): Advil PM coated caplets relieve occasional sleeplessness while soothing minor aches and pains. Don't let pain get in the way of a restful night's sleep
  • PATENTED, DUAL LAYER CAPLET: Advil PM is the only brand offering an exclusive bi-layer patented formula. Each caplet combines the #1 pain reliever (Ibuprofen) with the #1 soothing sleep aid (Diphenhydramine) (2) that helps you relieve pain and fall asleep
  • SAFE, GENTLE & NON-HABIT FORMING: The two active ingredients in Advil PM products, Ibuprofen and Diphenhydramine, have a long history of safe and effective treatment when used as directed
  • PAIN RELIEF: Advil is the world's #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years
  • TO USE: For ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains. Advil PM should not be used by children under 12. Do not take more than 2 pills in 24 hours. Read all product labeling prior to use. Actual packaging may vary.
  • HSA and FSA eligible item

Indications:

Health Concern: Sleep Support

Ingredients:

Inactive Ingredients: Inactive IngredientsCalcium Stearate, Carnauba Wax, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, FD&C Blue No. 2 Aluminum Lake, Glyceryl Behenate, Hypromellose, Lactose Monohydrate, Microcrystalline Cellulose, Pharmaceutical Ink, Polydextrose, Polyethylene Glycol, Pregelatinized Starch, Sodium Lauryl Sulfate, Sodium Starch Glycolate, Stearic Acid, Titanium Dioxide

Ingredients: Active Ingredients: (In Each Caplet) Diphenhydramine Citrate 38mg Nighttime Sleep-Aid Ibuprofen 200mg (NSAID)* Pain Reliever *nonsteroidal Anti-Inflammatory Drug.; Inactive Ingredients: Calcium Stearate, Carnauba Wax, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, FD&C Blue No. 2 Aluminum Lake, Glyceryl Behenate, Hypromellose, Lactose Monohydrate, Microcrystalline Cellulose, Pharmaceutical Ink, Polydextrose, Polyethylene Glycol, Pregelatinized Starch, Sodium Lauryl Sulfate, Sodium Starch Glycolate, Stearic Acid, Titanium Dioxide.

Active Ingredients: Ibuprofen 200mg

Active Ingredient Name: Diphenhydramine

Directions:

Dosage: Directions. ? do not take more than directed. ? adults and children 12 years and over: take 2 caplets at bedtime. ? do not take more than 2 caplets in 24 hours

Instructions: Directions do not take more than directed adults and children 12 years and over: take 2 caplets at bedtime do not take more than 2 caplets in 24 hours

Specifications

Brand
Advil
Assembled Product Weight
0.22 lbs
Assembled Product Dimensions (L x W x H)
2.50 x 0.22 x 2.50 Inches

Customer Reviews

Average Rating:(4.7)out of 5 stars
5 stars
1041
4 stars
218
3 stars
49
2 stars
14
1 star
12
Most helpful positive review
16 customers found this helpful
Average Rating:(5.0)out of 5 stars
Thanks So Much for this Product
I used this as a free sample and I'm so glad I did. I was feeling awful -- coughing, headache and body aches. This product let me get the sleep needed and it helped so much.
Most helpful negative review
Average Rating:(2.0)out of 5 stars
love and hate with Advil
So I use Advil Liquid Gels typically and Tylenol Pm when I need something to help with pain and/or sleep. Thought I would give Advil Pm a try and I will never use their sleep time medication again. I have issues with RLS, neuropathy, and fibro, just so you have a back story of why I may have had issues with this product. After the first night of trying it, I had issues sleeping and getting back to sleep. 2nd night, same thing plus it started stirring up my RLS, 3rd night, same of everything and so I decided that that would be the end of my trial of taking Advil Pm. [This review was collected as part of a promotion.]
Most helpful positive review
16 customers found this helpful
Average Rating:(5.0)out of 5 stars
Thanks So Much for this Product
I used this as a free sample and I'm so glad I did. I was feeling awful -- coughing, headache and body aches. This product let me get the sleep needed and it helped so much.
Most helpful negative review
Average Rating:(2.0)out of 5 stars
love and hate with Advil
So I use Advil Liquid Gels typically and Tylenol Pm when I need something to help with pain and/or sleep. Thought I would give Advil Pm a try and I will never use their sleep time medication again. I have issues with RLS, neuropathy, and fibro, just so you have a back story of why I may have had issues with this product. After the first night of trying it, I had issues sleeping and getting back to sleep. 2nd night, same thing plus it started stirring up my RLS, 3rd night, same of everything and so I decided that that would be the end of my trial of taking Advil Pm. [This review was collected as part of a promotion.]
I used this as a free sample and I'm so glad I did. I was feeling awful -- coughing, headache and body aches. This product let me get the sleep needed and it helped so much.
So I use Advil Liquid Gels typically and Tylenol Pm when I need something to help with pain and/or sleep. Thought I would give Advil Pm a try and I will never use their sleep time medication again. I have issues with RLS, neuropathy, and fibro, just so you have a back story of why I may have had issues with this product. After the first night of trying it, I had issues sleeping and getting back to sleep. 2nd night, same thing plus it started stirring up my RLS, 3rd night, same of everything and so I decided that that would be the end of my trial of taking Advil Pm. [This review was collected as part of a promotion.]

Frequent mentions

1-5 of 1334 reviews
Average Rating:(5.0)out of 5 stars

Thanks So Much for this Product

I used this as a free sample and I'm so glad I did. I was feeling awful -- coughing, headache and body aches. This product let me get the sleep needed and it helped so much.

Average Rating:(5.0)out of 5 stars

Thanks So Much for this Product

I used this as a free sample and I'm so glad I did. I was feeling awful -- coughing, headache and body aches. This product let me get the sleep needed and it helped so much.

Average Rating:(5.0)out of 5 stars

Advil PM = sleep

I have osteoarthritis and have a hard time sleeping. One of these before bedtime allows me to get a comfortable sleep. I've tried other products, this one works best.

Average Rating:(5.0)out of 5 stars

I would buy this product again and again

Helps me fall asleep without it taking forever, very nice. Especially when you have recurring headaches, this is great for night time.

Average Rating:(5.0)out of 5 stars

I would buy this product again and again

Helps me fall asleep without it taking forever, very nice. Especially when you have recurring headaches, this is great for night time.


Customer Q&A

Get specific details about this product from customers who own it.

Ask a question

If you would like to share feedback with us about pricing, delivery or other customer service issues, please contact customer service directly.

Policies & Plans

Warranty plan

Walmart Protection Plans
Most items come with a limited manufacturer’s warranty. The addition of a Walmart Protection Plan adds extra protection from the date of purchase. Walmart Protection Plans cover the total cost of repair, or replacement, for products, as well as covering delivery charges for the exchange.
Walmart Protection Plan options and pricing can be found on the product page, as well as in your cart. Go towww.walmart.com/protectionto see all the coverage offered for each product. You can view your Walmart Protection Plan after your purchase in the Walmart Protection Plan Hub.
Product warranty:N/A#
Warranty Information:N/A#
Already purchased your product? A Walmart Protection Plan can be added within 30 days of purchase.Click here to add a Plan.

webapp branch
Electrode, Comp-885540196, DC-prod-az-southcentralus-13, ENV-prod-a, PROF-PROD, VER-35.6.0, SHA-f95edb26c6303b9104d139d7924e2c5c68cf6d7d, CID-ad503ff6-382-1732657e4362f0, Generated: Mon, 06 Jul 2020 22:56:01 GMT